arrow
Volume 7, Number 3
Previous Issue Next Issue

Chuan-Miao Chen & Qun Lin

J. Comp. Math., 7 (1989), pp. 227-233.

Preview Full PDF 575 8760 Abstract

Ling-Ping Sun

J. Comp. Math., 7 (1989), pp. 234-243.

Preview Full PDF 559 8525 Abstract

Ren-Hong Wang, Tian-Xiao He, Xiao-Yan Liu & Shou-Cheng Wang

J. Comp. Math., 7 (1989), pp. 244-261.

Preview Full PDF 550 8327 Abstract

Zhong-Hua Yang

J. Comp. Math., 7 (1989), pp. 262-278.

Preview Full PDF 585 8436 Abstract

Fu-Ming Ma

J. Comp. Math., 7 (1989), pp. 279-300.

Preview Full PDF 582 8368 Abstract

E. M. E. Zayed

J. Comp. Math., 7 (1989), pp. 301-312.

Preview Full PDF 584 8373 Abstract

Da-Yong Cai & Jing Hong

J. Comp. Math., 7 (1989), pp. 313-320.

Preview Full PDF 567 8369 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard